Mental fog, dizziness on Bystolic anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cherylh
New Member


Date Joined Nov 2015
Total Posts : 3
   Posted 11/2/2015 3:52 PM (GMT -6)   
Have been prescribed Bystolic and Norvasc since the lisinopril didn't keep my BP from creeping up over the years. Ended up in the hospital three days ago and Bystolic was ordered but I feel like I'm in a mental fog, too weak to walk across the room. Today, after 3 days on Bystolic, the doctor cancelled the drug, hoping my symptoms will clear. Anybody else have similar problems?

pony
New Member


Date Joined Nov 2016
Total Posts : 2
   Posted 11/10/2016 6:47 PM (GMT -6)   
May be late with the bump but have the same issue after taking it for a while.Hoping it worked out.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20140
   Posted 11/11/2016 12:21 AM (GMT -6)   
hi, could be a side effect. pharmacists are awesome to find info out, esp interactions with other meds, etc. keep well, and feel better.
THE HAPPY TURTLE.

A QUOTE FROM THE HAPPY TURTLE THAT REFLECTS ME.

"COMPLEXITY IS MY WAY OF EXPRESSING MY NEEDS IN A MANNER THAT IS NEITHER DESTRUCTIVE, NOR NEGATIVE"
'
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, April 23, 2018 11:06 AM (GMT -6)
There are a total of 2,954,618 posts in 324,137 threads.
View Active Threads


Who's Online
This forum has 162177 registered members. Please welcome our newest member, sksk111213.
383 Guest(s), 11 Registered Member(s) are currently online.  Details
FATPRO, Doggiedo, sandyfeet, Wilderness, 1000Daisies, writric, RogueMk, quincy, OriolCarol, pmitra0123, T.S. Eliot